02-13-2014 05:30 PM
Does anyone have any ideas on how to control diarrhea that may be caused by Victoza? I have used the drug since 12-4-13 and had the full feeling and almost constipation until about 2 weeks ago, now I have diarrhea everyday, never feel full like before either. Has anyone taken meds to control the diarrhea and if so how did it work? Or will this stop eventually?
Thanks in advance!
02-14-2014 04:06 AM
Don't know, but would talk with doctor, for sure.
02-14-2014 06:35 AM
02-14-2014 09:16 AM
I started on Victoza (1.2 dose) the same day you did. So far, no problem at all. I wish I could lose weight on it, as the ads for Victoza claim many have done. Sorry you are having a problem. You're doctor may be the one to consult. Best wishes with this stinking disease that all of us would love to conquer............
American Diabetes Association
1701 North Beauregard Street
Alexandria, VA 22311
Got questions about the community? Email us!